# SDR 98ZZZX4648

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N530QS
- Make and model: Braero BAE1251000A
- Aircraft serial: 259030
- Engine: Pwa PW305
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 2,588 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S DISCREPANCY WAS NR 1 ENIGNE IS TEMP LIMITED ABOVE CRUISE DETENT.  REMOVED THE OUTER AND INNER BYPASS ACCESS TO CHECK BLEED VALVES.  UPON INVESTIGATION, FOUND THE BLEED AIR (P3 LINE) BROKEN AT B-NUT, P/N 3081695.  IT APPEARED THE FIT OF THE LINE HAD CAUSED FAILURE BECAUSE THE 2 ENDS AT BREAK DID NOT LINE UP.  REPLACED THE LINE WITH NEW.  FIT WAS GOOD.  RE-ASSEMBLED ENGINE.  GROUND RUN AND FLIGHT CHECK WAS GOOD.
